# SDR UALA2008111305554

- Difficulty date: August 31, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 50,840 hours, 9,718 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 113882
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIP COOLING CTRL R RIGHT ECC REPORTS FAILED FOR 10 SECONDS AND POWER IS AVAILABLE FOR THE ECC.  STATUS MSG-2117112 INACTV ER MODE MSG-2117112 LATCHED ER MODE MSG-2117132 LATCHED ER HARD.  SUSPECT LOW FLOW SENSOR.  REPLACED LOW FLOW SENSOR, OP CHECK GOOD.  AC OK FOR SERVICE.
